# SDR SWAA2023030311677

- Difficulty date: February 26, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 60,009 hours, 39,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR; FWD GIRT- BAR FITTING LOOSE 2023-109683<[01] INSTALLED CORRECTLY FWD ENTRY DOOR; FWD GIRT- BAR FITTING AIW B737-700 AMM 25-66-02-400-801;[02] TASK COMPLETED
